Tingling Feet

deb deb the hardhead
By deb deb the hardhead Latest Reply 2018-09-18 10:12:06 -0500
Started 2018-09-04 09:49:50 -0500

I am a type 2 - my biggest problem is when I get worried or upset , It starts in my feet remember the feeling you got in your hands and they itched - old wives tales "oh your gonna get money" or " someone is gonna visit" well that's how it feels in my feel . It starts slow and grows until I cant even talk, scratching doesn't help. Tried cold water, lotions, brushes, OTC lidocaine lotions. Dr said oh yea that's your nerves - they're bad from your sugar being too high for too long. These episoides last 45 to an hour if I m driving I have to pull over and be late for appts and I look like a crazed mad woman when I do show up. I am at the end of the road - don't go out , don't know what to do. anyone else? I sincerely hope not but…


4 replies

Gabby
GabbyPA 2018-09-06 18:06:24 -0500 Report

I think my very first post here was about my feet tingling. The thing that I have found to calm them is coconut oil with lavender essential oil in it. It is not 100%, but it does help. I put it on at night to help me sleep, because that is my worst time.

haoleboy
haoleboy 2018-09-06 13:20:55 -0500 Report

it started with tingling fingers then moved to my feet. in 2014I was diagnosed with severe motor and sensory neuropathy in my lower extremities. it has now progressed to the point that walking (and even standing) qualifies as an extreme sport. I get around with the aid of a trekking pole (walking stick) but I see a wheelchair in my not too distant future.
keep blood glucose levels as low as possible and exercise dialy.
_
seldom (if ever) do we get a chance for a "do over"
but every single day we get a chance for a "do better"
☺ Steve

Chopstix
Chopstix 2018-09-04 22:45:04 -0500 Report

I was diagnosed in 2005 and the first week my feet started to hurt, tingle, etc. while I was out walking and I was 20 minutes from the house. I figured out it was the Diabeta I was taking that was causing it. After I let it get out of my system my feet returned to normal and I have refused to take it again and have not had any problems since.